# SDR MALA954494

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 99.51
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND CRACK ON RT WING RIB, OUTBOARD OF FLAP CENTER HINGE, WS 99.510.  COMPLETED REPAIR TO WING TRAILING EDGE RIB STATION 98.38 BY BLENDING OUT DAMAGE.  INSTALLED REPAIR DOUBLER P/N 27-31086-022.  ALSO, INSTALLED DOUBLER ONTO RIB P/N 27-31085-024, IAW 57-90-10 FAC SRM AND FAC DRAWING 27C36075.  (M)
